# SDR UALA2010080902893

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,570 hours, 8,759 cycles
- Engine: Pwa PW4052
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 3541
- Condition: Faulty
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL ISSUE, FLIGHT DIVERTED.  ON TAKEOFF, EXCESSIVE RUDDER TRIM ON CLIMB.  RT INBOARD AIL ON EICAS SHOWS IN UP POSITION.  CONFIRMED BY FIRST OFFICER, RT INBOARD AIL NOT MOVING, STUCK IN UP POSITION.  RUDDER SYS FOUND NORMAL AT CENTER WITH 0 TRIM. WITH CENTER SYS ONLY PRESSURIZED ABLE TO ACTUATE RT INBOARD AIL UP AND DOWN STOP TO STOP WITH HAND PRESSURE.  REPLACED RT INBOARD CENTER SYS  ACTUATOR.  SYSTEM OPS NOW NORMAL.
